Research

Published

Edgeworth’s conjecture and the number of agents, with Konrad Podczeck,
Economic Theory, June 2016, Volume 62, Issue 1, pp 93–130
DOI 10.1007/s00199-015-0866-y

Purification and roulette wheels, with Konrad Podczeck,
Economic Theory, February 2015, Volume 58, Issue 2, pp 255-272
DOI 10.1007/s00199-014-0815-1

Liapounoff’s vector measure theorem in Banach spaces and
applications to general equilibrium theory, with Konrad Podczeck,
Economic Theory Bulletin, Vol 1, pp 157-173, 2013
DOI: 10.1007/s40505-013-0018-0

An exact Fatou’s lemma for Gelfand integrals by
means of Young measure theory, with Konrad Podczeck
Journal of Convex Analysis, Vol 24, No 2, pp 621-644, 2017
www.heldermann.de/JCA/JCA24/JCA242/jca24039.htm

Core equivalence with differentiated commodities, with Konrad Podczeck
Journal of Mathematical Economics, Vol 73, pp 54-67, 2017
DOI: 10.1016/j.jmateco.2017.08.005

Unpublished

An exact Fatou’s lemma for Gelfand integrals by means of Young measure theory, with Konrad Podczeck (accepted at the Journal of Convex Analysis)

Thesis (link)
Payoff-Relevance

Commitment in Extensive Form Games

Strategic Stochastic Processes (with Klaus Ritzberger)

Work in Progress
Typology of Beliefs and Rationalizability with many Players
Pairwise stable matching in large economies (with Christopher Kah)